# SDR UALA2009121503866

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 53,267 hours, 18,804 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-2, DOOR HARD TO ARM-DISARM.  FOUND ARM-DISARM LEVER BINDING ON DISARM INDICATOR FLAG. ADJUSTED INDICATOR FLAG AND COVER AND OPS CHECK GOOD.
